# SDR AALA20060445

- Difficulty date: July 4, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE HAD COMPRESSOR STALLS UPON TAKEOFF AT MAXIMUM POWER.  STALLS CLEARED AT OR NEAR IDLE THRUST.  REPLACED RIGHT ENGINE ON 07 JUL 2006.  SYSTEM GROUND CHECKED NORMAL OPERATION.
